How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Judy Your Own Question
Judy, Nurse
Category: Health
Satisfied Customers: 914
Experience:  RN in ICU for 35 years
Type Your Health Question Here...
Judy is online now
A new question is answered every 9 seconds

what are the effects of the medication Theraquil. The ...

Resolved Question:

what are the effects of the medication Theraquil. The bi-polar medication
Submitted: 10 years ago.
Category: Health
Expert:  Judy replied 10 years ago.
Do you mean Seroquel? This put simply will decrease the
outward signs of psychoses, specifically schizophrenia. It acts
chemically by working against dopamine and serotonin and some other
receptors. The drug can cause drowsiness, dizziness when standing
up too fast, alterations in body temperature (be careful in cold
weather), odd movements and twitching, flu-like syndromes, ear pain,
runny nose, cough, palpitations, swollen ankles, bruising and unusual
bleeding, weight gain.

The drug should not be used if pregnant, breast feeding, history of
seizures, heart disease, liver problems, thyroid problems, or
alzheimer's dementia, or history of suicide attempt.

You should tell the doc right awayif any of these symptoms occur.

Have eye exams every 6 months.

Judy and 3 other Health Specialists are ready to help you

Related Health Questions